# SDR C77A20150409007

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Fuselage
- Part time: 20,562 hours, 11,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WATER SERVICE DOOR CUT OUT INTERNAL RETAINERS, PN 170-86656-001 & 170-86657-001 HAS CORROSION BETWEEN STATION 21263 TO 21675, STRINGER 29L.  PERMANENTLY REMOVED THE WATER PAN RETAINERS ON WO 6213911P7 IAW EO E17X-5300-004 REV IR ON WO 694211.
